Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 34684, 16 pages
http://dx.doi.org/10.1155/IJMMS/2006/34684

Free dendriform algebras. Part I. A parenthesis setting

Institut für Mathematik und Informatik, Ernst-Moritz-Arndt-Universität, Jahnstraße 15a, Greifswald 17487, Germany

Received 25 September 2005; Revised 18 September 2006; Accepted 21 September 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Philippe Leroux, “Free dendriform algebras. Part I. A parenthesis setting,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 34684, 16 pages, 2006. https://doi.org/10.1155/IJMMS/2006/34684.